Content of Volume 26, no.4, 2020

Author(s) Title of the Article  Page 
V.V. Arestov, R.R. AkopyanStechkins problem on the best approximation of an unbounded operator by bounded ones and related problems7   
R.R. AkopyanAnalog of the Hadamard theorem and related extremal problems on the class of analytic functions32   
B.I. Anan'ev, P.A. YurovskihApproximation of a guaranteed estimation problem with mixed constraints48   
A.G. Babenko, Yu. KryakinOn the norms of Boman--Shapiro difference operators64   
V.I. BerdyshevAn object moving in $\bR^2$ with a high-speed destructive miniobject and an unfriendly solid observer76   
Yu.S. VolkovEuler polynomials in the problem of extremal functional interpolation in the mean83   
M.P. GolubyatnikovDistance-regular graphs with intersection arrays {104,70,25;1,7,80} and {272,210,49;1,15,224} do not exist98   
M.I. GomoyunovMinimax solutions of homogeneous Hamilton-Jacobi equations with fractional-order coinvariant derivatives106   
D.V. Gorbachev, I.A. Mart'yanovBounds of the Nikol'skii polynomial constants in $L^{p}$ with Gegenbauer weight126   
V.I. IvanovChebyshev's problem on extremal values of moments of nonnegative algebraic polynomials138   
N.A. Il'yasovSome supplements to S.B. Stechkin's inequalities in direct and inverse theorems on the approximation of continuous periodic functions155   
S.V. Konyagin, A.Yu. ShadrinOn stable reconstruction of analytic functions from Fourier samples182   
A. KroóOn a refinement of Marcinkiewicz-Zygmund type inequalities196   
S.I. Novikov, V.T. ShevaldinExtremal interpolation on the semiaxis with the smallest norm of the third derivative210   
E.A. PleschevaInterpolating orthogonal bases of an MRA and wavelets224   
V.M. Sinitsin, A.I. SozutovOn the connection of some groups generated by 3-transpositions with Coxeter groups234   
D.S. Telyakovskii, S.A. TelyakovskiiGeometric approach to finding constrained extrema244   
N.I. ChernykhPeriodic wavelets on a multidimensional sphere and their application for function approximation255   
M.Sh. Shabozov, O.A. DzhurakhonovUpper estimates for bestmean-square approximations for some classes of bivariate functions by Fourier-Chebyshev sums268   
D.A. YamkovoiHarmonic interpolating wavelets in the Neumann boundary value problem in a ring279   
V.I. Berdyshev, V.V. Arestov, M.V. Deikalova, S.V. Konyagin, D.S. TelyakovskiiOn the International Workshop-Conference on Function Theory Dedicated to the Centenary of the Birth of S.B. Stechkin290